Some deterministic and stochastic mathematical models of naive T-cell homeostasis

Lythe, G and Molina-París, C (2018) Some deterministic and stochastic mathematical models of naive T-cell homeostasis. Immunological Reviews, 285 (1). pp. 206-217. ISSN 0105-2896

Abstract

Metadata

Authors/Creators:
  • Lythe, G
  • Molina-París, C
Keywords: aging; competition; computational models; extinction sampling; single‐cell sequencing; stochastic
Dates:
  • Published: September 2018
  • Accepted: 5 July 2018
  • Published (online): 11 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jul 2018 11:46
Last Modified: 23 Aug 2018 14:33
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/imr.12696

Download

Accepted Version


Embargoed until: 11 August 2019

Filename: lythe-molina-paris-IR-TCH-submitted-04-julio-2018.pdf

Share / Export

Statistics